The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국내수학자

채동호
이름 채동호 영어이름 Chae, Dongho
이메일 maildchae@cau.ac.kr 소속기관 중앙대학교 자연과학대학 수학과
home On the Lagrangian dynamics of the axisymmetric 3D Euler equations. J. Differential Equations (2010), Vol 249, Pages 571-577
home On the regularity conditions of suitable weak solutions of the 3D Navier-Stokes equations. J. Math. Fluid Mech. (2010), Vol 12, Pages 171-180
home On the generalized self-similar singularities for the Euler and the Navier-Stokes equations. J. Funct. Anal. (2010), Vol 258, Pages 2865-2883
home Notes on the incompressible Euler and related equations on $Bbb R^N$. Chin. Ann. Math. Ser. B (2009), Vol 30, Pages 513-526
home Nonexistence of self-similar singularities in the ideal magnetohydrodynamics. Arch. Ration. Mech. Anal. (2009), Vol 194, Pages 1011-1027
home On the behaviors of solutions near possible blow-up time in the incompressible Euler and related equations. Comm. Partial Differential Equations (2009), Vol 34, Pages 1269-1286
home On the formation of shocks to the compressible Euler equations. Commun. Math. Sci. (2009), Vol 7, Pages 627-634
home Notes on the asymptotically self-similar singularities in the Euler and the Navier-Stokes equations. Discrete Contin. Dyn. Syst. (2009), Vol 25, Pages 1181-1193
home On the a priori estimates for the Euler, the Navier-Stokes and the quasi-geostrophic equations. Adv. Math. (2009), Vol 221, Pages 1678-1702
home Incompressible Euler equations: the blow-up problem and related results. Handb. Differ. Equ. (2008), Vol , Pages 1-55
home The geometric approaches to the possible singularities in the inviscid fluid flows. J. Phys. A (2008), Vol 41, Pages
home On the finite time blow-up of the Euler-Poisson equations in $Bbb Rsp n$. Commun. Math. Sci. (2008), Vol 6, Pages 785-789
home On the blow-up problem for the axisymmetric 3D Euler equations. Nonlinearity (2008), Vol 21, Pages 2053-2060
home Nonexistence of self-similar singularities in the viscous magnetohydrodynamics with zero resistivity. J. Funct. Anal. (2008), Vol 254, Pages 441-453
home On the incompressible Euler equations and the blow-up problem. Adv. Stud. Pure Math. (2007), Vol , Pages 1-30
home On the interior regularity of suitable weak solutions to the Navier-Stokes equations. Comm. Partial Differential Equations (2007), Vol 32, Pages 1189-1207
home On the regularity conditions for the Navier-Stokes and related equations. Rev. Mat. Iberoam. (2007), Vol 23, Pages 371-384
home On the deformations of the incompressible Euler equations. Math. Z. (2007), Vol 257, Pages 563-580
home Existence of a semilinear elliptic system with exponential nonlinearities. Discrete Contin. Dyn. Syst. (2007), Vol 18, Pages 709-718
home Nonexistence of self-similar singularities for the 3D incompressible Euler equations. Comm. Math. Phys. (2007), Vol 273, Pages 203-215
home Nonexistence of asymptotically self-similar singularities in the Euler and the Navier-Stokes equations. Math. Ann. (2007), Vol 338, Pages 435-449
home On the finite-time singularities of the 3D incompressible Euler equations. Comm. Pure Appl. Math. (2007), Vol 60, Pages 597-617
home Notes on perturbations of the incompressible 3D Euler equations. Nonlinearity (2007), Vol 20, Pages 517-522
home On the Lagrangian dynamics for the 3D incompressible Euler equations. Comm. Math. Phys. (2007), Vol 269, Pages 557-569
home On the conditional regularity of the Navier-Stokes and related equations. Banach Center Publ. (2006), Vol , Pages 117-126
home On the conserved quantities for the weak solutions of the Euler equations and the quasi-geostrophic equations. Comm. Math. Phys. (2006), Vol 266, Pages 197-210
home On the continuation principles for the Euler equations and the quasi-geostrophic equation. J. Differential Equations (2006), Vol 227, Pages 640-651
home Global regularity for the 2D Boussinesq equations with partial viscosity terms. Adv. Math. (2006), Vol 203, Pages 497-513
home On the regularity conditions for the dissipative quasi-geostrophic equations. SIAM J. Math. Anal. (2006), Vol 37, Pages 1649-1656
home On the spectral dynamics of the deformation tensor and new a priori estimates for the 3D Euler equations. Comm. Math. Phys. (2006), Vol 263, Pages 789-801
home On the coexistence of the strings and antistrings of the nontopological type. Asymptot. Anal. (2005), Vol 45, Pages 41-54
home Some existence results for solutions to ${rm SU}(3)$ Toda system. Calc. Var. Partial Differential Equations (2005), Vol 24, Pages 403-429
home Existence of multistring solutions of the self-gravitating massive $W$-boson. Lett. Math. Phys. (2005), Vol 73, Pages 123-134
home On the system of conservation laws and its perturbation in the Besov spaces. Adv. Differential Equations (2005), Vol 10, Pages 983-1006
home On the elliptic system arising from a self-gravitating Born-Infeld Abelian Higgs theory. Nonlinearity (2005), Vol 18, Pages 1823-1833
home Finite time singularities in a 1D model of the quasi-geostrophic equation. Adv. Math. (2005), Vol 194, Pages 203-223
home Selfgravitating electroweak strings. J. Differential Equations (2005), Vol 213, Pages 146-170
home Remarks on the blow-up criterion of the three-dimensional Euler equations. Nonlinearity (2005), Vol 18, Pages 1021-1029
home Existence of the semilocal Chern-Simons vortices. J. Math. Phys. (2005), Vol 46, Pages
home On the dual systems to Euler and Navier-Stokes equations in $Bbb Rsp 3$. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. (2004), Vol 460, Pages 1153-1168
home On the global well-posedness and stability of the Navier-Stokes and the related equations. Adv. Math. Fluid Mech. (2004), Vol , Pages 31-51
home Local existence and blow-up criterion for the Euler equations in the Besov spaces. Asymptot. Anal. (2004), Vol 38, Pages 339-358
home On planar selfdual electroweak vortices. Ann. Inst. H. Poincaré Anal. Non Linéaire (2004), Vol 21, Pages 187-207
home On the multi-string solutions of the self-dual static Einstein-Maxwell-Higgs system. Calc. Var. Partial Differential Equations (2004), Vol 20, Pages 47-63
home Remarks on the blow-up of the Euler equations and the related equations. Comm. Math. Phys. (2004), Vol 245, Pages 539-550
home Global existence for small initial data in the Born-Infeld equations. J. Math. Phys. (2003), Vol 44, Pages 6132-6139
home Existence of the self-gravitating Chern-Simons vortices. J. Math. Phys. (2003), Vol 44, Pages 5616-5636
home On the Euler equations in the critical Triebel-Lizorkin spaces. Arch. Ration. Mech. Anal. (2003), Vol 170, Pages 185-210
home Remarks on the helicity of the 3-D incompressible Euler equations. Comm. Math. Phys. (2003), Vol 240, Pages 501-507
home Local existence and blow-up criterion of the inhomogeneous Euler equations. J. Math. Fluid Mech. (2003), Vol 5, Pages 144-165
home Global existence of solutions to the coupled Einstein and Maxwell-Higgs system in the spherical symmetry. Ann. Henri Poincaré (2003), Vol 4, Pages 35-62
home Global well-posedness in the super-critical dissipative quasi-geostrophic equations. Comm. Math. Phys. (2003), Vol 233, Pages 297-311
home The quasi-geostrophic equation in the Triebel-Lizorkin spaces. Nonlinearity (2003), Vol 16, Pages 479-495
home Non-topological solutions in the generalized self-dual Chern-Simons-Higgs theory. Calc. Var. Partial Differential Equations (2003), Vol 16, Pages 47-61
home Non-topological multivortex solutions to the self-dual Maxwell-Chern-Simons-Higgs systems. J. Funct. Anal. (2002), Vol 196, Pages 87-118
home The global existence in the Cauchy problem of the Maxwell-Chern-Simons-Higgs system. J. Math. Phys. (2002), Vol 43, Pages 5470-5482
home Global existence in the Cauchy problem of the relativistic Chern-Simons-Higgs theory. Nonlinearity (2002), Vol 15, Pages 747-758
home On the regularity of the axisymmetric solutions of the Navier-Stokes equations. Math. Z. (2002), Vol 239, Pages 645-671
home On the well-posedness of the Euler equations in the Triebel-Lizorkin spaces. Comm. Pure Appl. Math. (2002), Vol 55, Pages 654-678
home On the Cauchy problem of the Chern-Simons-Higgs theory. Sūrikaisekikenkyūsho Kōkyūroku (2001), Vol , Pages 213-220
home Regularity criteria of the axisymmetric Navier-Stokes equations. Lecture Notes in Pure and Appl. Math. (2000), Vol , Pages 159-165
home On the Cauchy problem in the Maxwell-Chern-Simons-Higgs system. Sūrikaisekikenkyūsho Kōkyūroku (2001), Vol , Pages 206-212
home On the well-posedness of the Euler equations in the Besov and the Triebel-Lizorkin spaces. Sūrikaisekikenkyūsho Kōkyūroku (2001), Vol , Pages 42-57
home Global existence of spherically symmetric solutions to the coupled Einstein and nonlinear Klein-Gordon system. Classical Quantum Gravity (2001), Vol 18, Pages 4589-4605
home On the condensate multivortex solutions of the self-dual Maxwell-Chern-Simons $C{rm P}(1)$ model. Ann. Henri Poincaré (2001), Vol 2, Pages 887-906
home Regularity criterion in terms of pressure for the Navier-Stokes equations. Nonlinear Anal. (2001), Vol 46, Pages 727-735
home The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory. Comm. Math. Phys. (2000), Vol 215, Pages 119-142
home Remarks on the relativistic self-dual Maxwell-Chern-Simons-Higgs system. Electron. J. Differ. Equ. Conf. (1999), Vol , Pages 11-15
home Construction of a solution to the semilinear elliptic equation in Chern-Simons gauge theory. AMS/IP Stud. Adv. Math. (1999), Vol , Pages 77-84
home Multiple existence of the multivortex solutions of the self-dual Chern-Simons $bold C{rm P}(1)$ model on a doubly periodic domain. Lett. Math. Phys. (1999), Vol 49, Pages 297-315
home Local existence and blow-up criterion of Hölder continuous solutions of the Boussinesq equations. Nagoya Math. J. (1999), Vol 155, Pages 55-80
home Generic solvability of the axisymmetric $3$-D Euler equations and the $2$-D Boussinesq equations. J. Differential Equations (1999), Vol 156, Pages 1-17
home Gevrey class regularity for the time-dependent Ginzburg-Landau equations. Z. Angew. Math. Phys. (1999), Vol 50, Pages 244-257
home Regularity of solutions to the Navier-Stokes equation. Electron. J. Differential Equations (1999), Vol , Pages
home Existence and nonexistence in Chern-Simons-Higgs theory with a constant electric charge density. J. Math. Phys. (1999), Vol 40, Pages 19-34
home Existence of axisymmetric weak solutions of the $3$-D Euler equations for near-vortex-sheet initial data. Electron. J. Differential Equations (1998), Vol , Pages
home Non-topological multivortex solutions in the self-dual Chern-Simons theories. Lecture Notes Ser. (1998), Vol , Pages 129-147
home Global unique existence of a positive solution for a system of equations in electrochemistry Proc. Roy. Soc. Edinburgh Sect. A (1998), Vol 128, Pages 507-524
home Existence and uniqueness for spatially inhomogeneous coagulation-condensation equation with unbounded kernels. J. Integral Equations Appl. (1997), Vol 9, Pages 219-236
home Axisymmetric weak solutions of the $3$-D Euler equations for incompressible fluid flows. Nonlinear Anal. (1997), Vol 29, Pages 1393-1404
home Local existence and blow-up criterion for the Boussinesq equations. Proc. Roy. Soc. Edinburgh Sect. A (1997), Vol 127, Pages 935-946
home Topological multivortex solutions of the self-dual Maxwell-Chern-Simons-Higgs system. J. Differential Equations (1997), Vol 134, Pages 154-182
home Homogeneous statistical solutions and the vanishing interfacial energy limit of the Cahn-Hilliard equation. Nonlinear Anal. (1997), Vol 29, Pages 1197-1216
home A different proof of the existence theorem on the Navier-Stokes equations. J. Korean Math. Soc. (1996), Vol 33, Pages 1129-1137
home Traveling wave-like solutions of the Navier-Stokes and the related equations. J. Math. Anal. Appl. (1996), Vol 204, Pages 930-939
home Exact controllability for semilinear parabolic equations with Neumann boundary conditions. J. Dynam. Control Systems (1996), Vol 2, Pages 449-483
home On the breakdown of axisymmetric smooth solutions for the 3-D Euler equations. Comm. Math. Phys. (1996), Vol 178, Pages 391-398
home Functional and measure-valued solutions of the Euler equations for flows of incompressible fluids. Arch. Rational Mech. Anal. (1995), Vol 129, Pages 385-396
home A connection between scalar conservation laws and infinite linear systems of PDEs. Appl. Math. Lett. (1995), Vol 8, Pages 21-25
home Existence and uniqueness for spatially inhomogeneous coagulation equation with sources and effluxes. Z. Angew. Math. Phys. (1995), Vol 46, Pages 580-594
home Weak solutions of $2$-D incompressible Euler equations. Nonlinear Anal. (1994), Vol 23, Pages 629-638
home On the uniqueness of the unbounded classical solutions of the Navier-Stokes and associated equations. J. Math. Anal. Appl. (1994), Vol 186, Pages 91-96
home On the homogeneous statistical solutions of the $2$-D Navier-Stokes equations. Indiana Univ. Math. J. (1994), Vol 43, Pages 177-185
home Weak solutions of $2$-D Euler equations with initial vorticity in $L(log L)$. J. Differential Equations (1993), Vol 103, Pages 323-337
home Remarks on the regularity of weak solutions of the Navier-Stokes equations. Comm. Partial Differential Equations (1992), Vol 17, Pages 1267-1285
home Some a priori estimates for weak solutions of the $3$-D Navier-Stokes equations. J. Math. Anal. Appl. (1992), Vol 167, Pages 236-244
home On the ensemble average in the study of approximate inertial manifolds. II. J. Math. Anal. Appl. (1992), Vol 164, Pages 337-349
home On the ensemble average in the study of approximate inertial manifolds. J. Math. Anal. Appl. (1991), Vol 160, Pages 236-249
home The vanishing viscosity limit of statistical solutions of the Navier-Stokes equations. J. Math. Anal. Appl. (1991), Vol 155, Pages 460-484
home The vanishing viscosity limit of statistical solutions of the Navier-Stokes equations. J. Math. Anal. Appl. (1991), Vol 155, Pages 437-459
home On the nonexistence of global weak solutions to the Navier-Stokes-Poisson equations in $\Bbb R^N$. Comm. Partial Differential Equations (2010), Vol 35, Pages 535-557
home On the self-similar solutions of the 3D Euler and the related equations Comm. Math. Phys. (2011), Vol 305, Pages 333–349
home On the Liouville type theorems with weights for the Navier-Stokes equations and Euler equations Differential Integral Equations (2012), Vol 25, Pages 403-416
home Liouville type theorems for the Euler and the Navier-Stokes equations Adv. Math. (2011), Vol 228, Pages 2855-2868
home Inviscid models generalizing the two-dimensional Euler and the surface quasi-geostrophic equations Arch. Ration. Mech. Anal. (2011), Vol 202, Pages 35-62
home Remarks on the Liouville type results for the compressible Navier-Stokes equations in $R^N$. Nonlinearity (2012), Vol 25, Pages 1345–1349
home The 2D Boussinesq equations with logarithmically supercritical velocities. Adv. Math. (2012), Vol 230, Pages 1618–1645
home Generalized surface quasi-geostrophic equations with singular velocities. Comm. Pure Appl. Math. (2012), Vol 65, Pages 1037–1066
home Conditions on the pressure for vanishing velocity in the incompressible fluid flows in $R^N$. Comm. Partial Differential Equations (2012), Vol 37, Pages 1445-1455
home Deformation and symmetry in the inviscid SQG and the 3D Euler equations J. Nonlinear Sci. (2012), Vol 22, Pages 665-688
home Blow-up, zero $\alpha$ limit and the Liouville type theorem for the Euler-Poincaré equations Comm. Math. Phys. (2012), Vol 314, Pages 671-687
home Logarithmically regularized inviscid models in borderline Sobolev spaces. J. Math. Phys. (2012), Vol 53, Pages 15
home Dissipative models generalizing the 2D Navier-Stokes and surface quasi-geostrophic equations. Indiana Univ. Math. J. (2012), Vol 61, Pages 1997–2018
home On the blow-up problem for the Euler equations and the Liouville type results in the fluid equations. Discrete Contin. Dyn. Syst. Ser. S (2013), Vol 6, Pages 1139–1150
home On the Liouville theorem for the stationary Navier-Stokes equations in a critical space. J. Math. Anal. Appl. (2013), Vol 405, Pages 706–710
home On formation of a locally self-similar collapse in the incompressible Euler equations. Arch. Ration. Mech. Anal. (2013), Vol 209, Pages 999–1017
home On the temporal decay for the Hall-magnetohydrodynamic equations. J. Differential Equations (2013), Vol 255, Pages 3971–3982
home Localized energy equalities for the Navier-Stokes and the Euler equations. Adv. Math. (2014), Vol 254, Pages 69–78
home Liouville-type theorems for the forced Euler equations and the Navier-Stokes equations. Comm. Math. Phys. (2014), Vol 326, Pages 37–48
home On the transport equations with singular/regular nonlocal velocities. SIAM J. Math. Anal. (2014), Vol 46, Pages 1017-1029
home On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics. J. Differential Equations (2014), Vol 256, Pages 3835-3858
home Well-posedness for Hall-magnetohydrodynamics. Ann. Inst. H. Poincaré Anal. Non Linéaire (2014), Vol 31, Pages 555-565
home An incompressible 2D didactic model with singularity and explicit solutions of the 2D Boussinesq equations. J. Math. Fluid Mech. (2014), Vol 16, Pages 473-480
home Erratum to: An incompressible 2D didactic model with singularity and explicit solutions of the 2D Boussinesq equations J. Math. Fluid Mech. (2014), Vol 16, Pages 481
home On discretely self-similar solutions of the Euler equations. Math. Res. Lett. (2014), Vol 21, Pages 437-447
home Remark on Luo-Hou's ansatz for a self-similar solution to the 3D Euler equations. J. Nonlinear Sci. (2015), Vol 25, Pages 193-202
home Euler's equations and the maximum principle. Math. Ann. (2015), Vol 361, Pages 51-66
home The global regularity for the 3D continuously stratified inviscid quasi-geostrophic equations. J. Nonlinear Sci. (2015), Vol 25, Pages 959-966
home Remarks on the asymptotically discretely self-similar solutions of the Navier-Stokes and the Euler equations. Nonlinear Anal. (2015), Vol 125, Pages 251-259
home Global regularity for a model Navier-Stokes equations on R 3 . Analysis (Berlin) (2015), Vol 35, Pages 195-200
home Unique continuation type theorem for the self-similar Euler equations. Adv. Math. (2015), Vol 283, Pages 143-154
home On partial regularity for the steady Hall magnetohydrodynamics system. Comm. Math. Phys. (2015), Vol 339, Pages 1147-1166
home Local well-posedness for the Hall-MHD equations with fractional magnetic diffusion. J. Math. Fluid Mech. (2015), Vol 17, Pages 627-638